MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TR1LYR 6FR 3ML100%SILIPEDS UM

Medline Industries, LP MEDLINE; TR1LYR 6FR 3ML100%SILIPEDS UM
Catalog Number DYND160806
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon is failing to inflate properly.
 
Additional Manufacturer Narrative
The customer stated the balloon is failing to inflate properly.Medline quality did not receive a sample nor photographs of the reported product; a review of the inspection record for the reported item found no similar issues noted, and a post-market retrospective review of the past 6 months preceding the reported issue revealed 0 additional complaints of balloon inflation with respect to the reported product.The issue is unconfirmed, as no samples nor photographs were made available to review, and a root cause cannot be identified at this time.Based on the findings of the quality investigation, no change has been made to the regulatory reportability decision for the complaint, and medline quality will continue to monitor for the issue through weekly complaint meetings and monthly trending analysis.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TR1LYR 6FR 3ML100%SILIPEDS UM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi thupakula
three lakes drive
northfield, IL 60093--275
MDR Report Key50691209
Report Number1417592-2026-34671
Device Sequence Number20327480
Product Code OHR
UDI-Device Identifier40884389118901
UDI-Public40884389118901
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND160806
Device Lot Number24DBA669
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown